MathSciNet Relay Station
MathSciNet bibliographic data
MR630587 14E05 (14J10)
Crauder, Bruce Birational morphisms of smooth threefolds collapsing three surfaces to a point. Duke Math. J. 48 (1981), no. 3, 589–632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement